# SDR CALA9700126

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pulley Assy
- Part number: 65385588
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NLG DOOR FORWARD PULLEY ASSEMBLY WITH SIGNS OF CONTACTING THE PULLEY FOLLOWUP LINKAGES.  THE FORWARD PULLEY ASSEMBLY WAS REMOVED AND REPLACED.  IN ADDITION, THE LEFT NOSE WHEEL WELL QUADRANT ASSEMBLY, NLG DOOR FORWARD PULLEY UPPER RADIUS ROD ASSEMBLY AND NOSE GEAR WHEEL WELL DOOR PUSH PULL ROD-B WERE REPLACED DUE TO WEAR.  THE NOSE GEAR SHOCK STRUT WAS REPACKED WITH FULL SEAL REPLACEMENT, THE NOSE GEAR WHEEL WELL DOORS WERE ADJUSTED IAW MM 32-22-1, PAGE 501 TO 507.  THE NLG WAS SWUNG SEVERAL TIMES WITH NO DEFECTS NOTED.
